# SDR C2XA11RI153

- Difficulty date: September 18, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 15,346 hours, 9,915 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4470
- Condition: Faulty
- Location: Horiz Stab
- Part time: 19,531 hours, 13,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 2468 MSP CREW REPORTED MAIN PITCH TRIM FAIL ON EICAS ON CLIMBOUT.  CREW PERFORMED AIR RETURN AND LANDED SAFELY BACK IN MSP.  EWR MX ARRIVED IN MSP AND REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB145 AMM 27-40-00 AND PERFORMED OPERATIONAL CHECKS SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
